# SDR USAAF97074

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 4045053912
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 998 - CLT-DTW - EN ROUTE TO DTW, THE NR 1 AIR DATA COMPUTER FAILED.  CREW DECIDED TO DIVERT TO PIT FOR MAINTENANCE CONVENIENCE.  FLIGHT LANDED PIT WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 AIR DATA COMPUTER.  (M)
